# SDR ASAA2019041548978

- Difficulty date: April 14, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,792 hours, 7,157 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 10105
- Condition: Failed
- Location: Nr 1 High Stage
- Part time: 39,933 hours, 13,373 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C NG-36WC-00001 (#1 ENG BLEED AIR HEALTH CHECK) FOUND THAT THE HIGH STAGE VALVE REGULATOR FAILED OPS CHECK. GROUNDED - YES. REPLACED THE HIGH STAGE REGULATOR REF B737-900 AMM 36-11-07-400-801 OPS CHECK GOOD.
